I am on Gabapentin 100mg 3 X a day. Does this cause hair loss? HELP?
Question posted by Jane Cave on 17 March 2017
Last updated on 20 July 2017 by 4764lisa
I am taking 300mgs 3 times a day and my hair is falling out in clumps!
I was on Gabapentin 100mg 3 X a day for 2 1/2 yrs and did not notice any hair loss at all. It was prescribed for Fibromyalgia and I regret to report it did not help me. I only stayed on it to please my doctor. I came off it slowly, still in pain, but no worse. After 3 months off, I went back on for 6 more months. With no change I was finally able to stop it with doctors approval. I have a friend who takes it and it works well for her. Different people can have different results. Good luck!
I have been on gabapentin for 5+yrs.it doesn't cause hair loss to my knowledge. It helps me for nerve pain but you have to take consistantly for the medication to work. It has to build up in your system then keep maintained on what amount works for you. I started on 100 mg. 3 × daily also. That's the prescribing dose for first time use. Then after a month or so it can be increased. Im taking 900mg 3 × daily. You have to find what dosage works for you. Other possible things that may cause hair loss are stress/anxiety, low iron in your system, your diet/what you eat,etc. There is other things as well. Make sure to report all of your symptoms to your doctor.
- Gabapentin uses and safety info
- Gabapentin information for Healthcare Professionals (includes dosage details)
- Side effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.